# SDR ARWA20020307

- Difficulty date: March 13, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,559 hours, 23,649 cycles
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 1085C
- Part serial: 1215
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH SMOKE CAME FROM RT SIDE OF COCKPIT.  REMOVED AND REPLACED NR 4 VOLTAGE REGULATOR (BURNT) IAW MM 29-5-11, OPS CHECKED NORMAL IAW MM 24-5-1.
